# SDR 2008FA0000026

- Difficulty date: December 27, 2007
- Submitted: January 11, 2008
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 10603511
- Part serial: 75C49104
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR FAILED THE STUMBLE TEST, FOUND TO BE ACCELERATOR CIRCUIT.  PART RETURNED TO PRECISION FOR FURTHER EVALUATION.  (K)
